# SDR C2XA09CL065

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 19,463 hours, 14,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16748
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 3117, THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTING WAS INOPERATIVE.  MX INSPECTED AND REPLACED THE NR3 EMERGENCY LIGHT BATTERY AND CHARGER.  OPS CHECKS WERE GOOD.
